# SDR SCNA96428

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 328
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT AFT SERVICE DOOR EMERGENCY LIGHT INOP.  CLEANED SOCKET, RELAMPED FIXTURE AND OPS CHECKED GOOD.
